BibTeX record journals/jacm/KrokhinJJ03

download as .bib file

@article{DBLP:journals/jacm/KrokhinJJ03,
  author    = {Andrei A. Krokhin and
               Peter Jeavons and
               Peter Jonsson},
  title     = {Reasoning about temporal relations: The tractable subalgebras of Allen's
               interval algebra},
  journal   = {J. {ACM}},
  volume    = {50},
  number    = {5},
  pages     = {591--640},
  year      = {2003},
  url       = {http://doi.acm.org/10.1145/876638.876639},
  doi       = {10.1145/876638.876639},
  timestamp = {Thu, 09 Feb 2006 13:34:10 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/KrokhinJJ03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}